1 doctor weighed in:

Reg 28day cycle. 1-day late period. Had unprotected sex, he pulled out. Worried about precum, took planb 18hrs later. 4 days late, no spotting. Preg?

1 doctor weighed in
Dr. Christina Adberg
Obstetrics & Gynecology

In brief: Probably not

When you take a morning after pill, it can alter the subsequent period.
You can have early bleeding or late bleeding, or prolonged spotting. These symptoms should resolve after your next 1-2 menstrual cycles. To be 100% safe, you may want to take a pregnancy test two weeks from the event, since this period may not be normal.

In brief: Probably not

When you take a morning after pill, it can alter the subsequent period.
You can have early bleeding or late bleeding, or prolonged spotting. These symptoms should resolve after your next 1-2 menstrual cycles. To be 100% safe, you may want to take a pregnancy test two weeks from the event, since this period may not be normal.
Dr. Christina Adberg
Dr. Christina Adberg
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors